Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from thyroid. On thyronorm 75mg. Ultrasound normal. Facing joints pains, hair loss. Can thyroid be completely eliminated?

my wife was diagnosed with thyroid almost 2 years back, first report was very bad TSH was 310. Immediately doctor put her on medicine thyronorm 75mg, with vitamins ( folic acid etc), and it came to normal. now she is taking 50mg only in early morning. Her ultrasound of thyroid glad, pelvic etc was normal. can thyroid can completely eliminated ? or she has to take medicine life long? and she is facing little joins pains and also skin deficiency and about main problem is hair loss , can any treatment to stop hair loss and for hair growth ? we are very concern abt hair problem, please advice ?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
NORMALLY YOU HAVE TO TAKE MEDICINE OF THYROID FOR LIFE YOU CANT STOP IOT
YOU GET TSH DONE EVERY 6 MONTHS IF IT DECREASES U DECREASE DOSE AND IF INCREASES YOU CAN INCREASE DOSE
FOR OTHER PROBLEMS U CAN TAKE SYMPTOMATIC TREATMENTS AXXORDING TO SYMPTOPS FELT BY YOU U CAN ADD OTHER MEDICINES
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor